# SDR SWIA201436114

- Difficulty date: January 22, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 30,948 hours, 40,554 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACKED JUST FWD OF RT CTR WING ACCESS PANEL 144GB.  STRINGER 10 INBD OF RIB 3 RT WING STUB.  C-CHECK REPAIRED IAW ETD.
